# SDR UPS204159

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Yoke Housing
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND L/W I/B MIDFLAP O/B YOKE HOUSING IS CRACKED.  MAINTENANCE REMOVED THE GIMBAL MOUNTING ECCENTRIC AND INSTALLED A NEW MOUNTED ECCENTRIC.
